# SDR 2A6R201210193081

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- Aircraft time: 10,391 hours, 42,316 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Casting
- Part number: 1053040212
- Condition: Cracked
- Location: Tail Boom
- Component: Tail Boom
- Component part number: 1171712V004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE TAIL BOOM, FOUND THE CASTING FOR THE TAIL ROTOR GEARBOX CRACKED.  AWAITNG ACFT MFG TO COME AND REPAIR.
